Alert archive / Alabama / Special Marine Warnings in 2004
Special Marine Warning 151, NWS Mobile, AL
NWS Mobile, AL issued this special marine warning at Nov 24, 2004, 6:53 AM CST. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 24, 2004, 6:53 AM CST (12:53 UTC)
- Expired
- Nov 24, 2004, 9:00 AM CST
- In force
- 2 hr
- Issued by
- NWS Mobile, AL
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this special marine warning went out at Nov 24, 6:15 AM CST, 38 minutes earlier.
Area forecast discussion, Nov 24, 6:15 AM CST, 38 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 615 AM CST WED NOV 24 2004 QUICK UPDATE TO PUT ZONES UNDER A NEW TORNADO WATCH UNTIL 1100 AM. ALL COUNTIES IN WATCH EXCEPT WAYNE AND CHOCTAW. A FLOOD WATCH IS ALSO IN EFFECT FOR WAYNE...GREENE AND PERRY IN SOUTHEAST MISSISSIPPI AND FOR CHOCTAW...WASHINGTON...CLARKE...MONROE AND WILCOX COUNTIES IN SOUTHWEST ALABAMA. && .MOB WATCHES/WARNINGS/ADVISORIES... AL...FLOOD WATCH ALZ051>056. SMALL CRAFT ADVISORY ALL ZONES. FL...SMALL CRAFT ADVISORY ALL ZONES. MS...FLOOD WATCH ON WED MSZ067-075-076. && 01
Hazardous weather outlook, Nov 23, 10:02 PM CST, 8 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK...COR HEADER TIME NATIONAL WEATHER SERVICE MOBILE AL 1002 PM CST TUE NOV 23 2004 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-241200- BUTLER AL-CHOCTAW AL-CLARKE AL-COASTAL ESCAMBIA FL- COASTAL OKALOOSA FL-COASTAL SANTA ROSA FL-CONECUH AL-COVINGTON AL- CRENSHAW AL-ESCAMBIA AL-GEORGE MS-GREENE MS-INLAND ESCAMBIA FL- INLAND OKALOOSA FL-INLAND SANTA ROSA FL-LOWER BALDWIN AL- LOWER MOBILE AL-MONROE AL-PERRY MS-STONE MS-UPPER BALDWIN AL- UPPER MOBILE AL-WASHINGTON AL-WAYNE MS-WILCOX AL- 1002 PM CST TUE NOV 23 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ALABAMA...SOUTHEAST MISSISSIPPI AND THE EXTREME WESTERN PORTION OF THE FLORIDA PANHANDLE. .DAY ONE...REST OF TONIGHT... CLUSTERS OF THUNDERSTORMS...SOME SEVERE AND POSSIBLY TORNADIC WILL MOVE EAST AND NORTHEAST ACROSS CENTRAL MISSISSIPPI AND THE NORTHERN SECTIONS OF ALABAMA OVERNIGHT. SOME OF THE STORMS MAY MOVE AS FAR SOUTH AS THE NORTHERN EXTREMES OF THE OUTLOOK AREA...OR ACROSS CHOCTAW AND WILCOX COUNTIES. IF THIS OCCURS IT SHOULD BE LATE TONIGHT...BETWEEN 3 AND 6 AM. ISOLATED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE NORTH FOR THE REMAINDER OF THE NIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY... THE MAIN THREAT FOR SEVERE THUNDERSTORMS WILL BE ON WEDNESDAY...BETWEEN 6 AM AND 6 PM. A WELL DEVELOPED LINE OF SEVERE THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS INLAND SOUTHEAST MISSISSIPPI NOT LONG AFTER SUNRISE AND MOVE INTO SOUTHWEST ALABAMA BETWEEN 9 AM AND NOON. THE LINE OF SEVERE STORMS WILL MOVE EAST OF INTERSTATE 65 AFTER NOON. THE MAIN THREAT FROM THIS LINE OF STORMS WILL BE ISOLATED...DAMAGING WIND GUSTS TO 60 MPH AND ISOLATED TORNADOES. RAINFALL AMOUNTS MAY TOTAL 2 TO 3 INCHES WITH A FEW 4 INCH AMOUNTS BEFORE THE RAIN ENDS OVER THE AREA WEDNESDAY EVENING. THE HEAVIER RAINFALL AMOUNTS ARE ANTICIPATED TO BE NORTH OF INTERSTATE 10. THIS COULD BRING A RESPONSE TO SMALL CREEKS AND STREAMS AND BRIEF FLOODING FROM INUNDATION OF LOW LYING AREAS. A FROST OR LIGHT FREEZE CAN BE EXPECTED OVER INTERIOR PORTIONS OF SOUTHWESTERN AND SOUTH CENTRAL ALABAMA ON FRIDAY MORNING AS TEMPERATURES FALL INTO THE LOWER 30S. STAY TUNED FOR FURTHER UPDATES DUE TO RAPIDLY CHANGING CONDITIONS DEVELOPING BY EARLY WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGERS IS NOT ANTICIPATED THROUGH TONIGHT. HOWEVER...THEY SHOULD REMAIN ALERT FOR THE POTENTIAL OF SEVERE WEATHER OPERATIONS BEGINNING EARLY WEDNESDAY AND CONTINUING THROUGH WEDNESDAY LATE AFTERNOON.
In the hours before
Special weather statement, Nov 24, 1:03 AM CST, 5 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 103 AM CST WED NOV 24 2004 ALZ051>055-061>064-MSZ067-075-076-078-079-240900- BALDWIN COASTAL-BALDWIN INLAND-CHOCTAW-CLARKE-GEORGE-GREENE- MOBILE COASTAL-MOBILE INLAND-MONROE-PERRY-STONE-WASHINGTON-WAYNE- WILCOX- 103 AM CST WED NOV 24 2004 ...TORNADO WATCH NUMBER 893 IN EFFECT UNTIL 600 AM CST... A TORNADO WATCH IS IN EFFECT UNTIL 600 AM CST FOR THE FOLLOWING COUNTIES IN SOUTHWEST ALABAMA...CHOCTAW...CLARKE...WASHINGTON... MONROE...WILCOX...MOBILE AND BALDWIN. STAY TUNED FOR THE LATER FORECASTS AND UPDATED STATEMENTS FROM THE NATIONAL WEATHER SERVICE OFFICE IN MOBILE.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 24, 3:29 AM CST | Tornado Warning | MOB | Washington | 31 min |
| Nov 24, 4:01 AM CST | Tornado Warning | MOB | Washington | 14 min |
| Nov 24, 4:13 AM CST | Tornado Warning | MOB | Clarke | 32 min |
| Nov 24, 4:19 AM CST | Severe Thunderstorm Warning | MOB | Washington | 41 min |
| Nov 24, 4:29 AM CST | Tornado Warning | MOB | Choctaw, Clarke | 31 min |
| Nov 24, 4:44 AM CST | Tornado Warning | MOB | Clarke, Wilcox | 31 min |
| Nov 24, 5:16 AM CST | Tornado Warning | MOB | Clarke, Wilcox | 44 min |
| Nov 24, 5:28 AM CST | Tornado Warning | MOB | Clarke, Washington, Wilcox | 32 min |
| Nov 24, 5:57 AM CST | Severe Thunderstorm Warning | MOB | Mobile | 33 min |
| Nov 24, 6:00 AM CST | Severe Thunderstorm Warning | MOB | Mobile | 30 min |
| Nov 24, 6:07 AM CST | Tornado Warning | MOB | Mobile | 23 min |
| Nov 24, 6:16 AM CST | Tornado Warning | MOB | Monroe | 44 min |
| Nov 24, 6:33 AM CST | Severe Thunderstorm Warning | MOB | Mobile | 27 min |
| Nov 24, 6:49 AM CST | Severe Thunderstorm Warning | MOB | Baldwin | 41 min |
| Nov 24, 6:53 AM CST | Special Marine Warning | MOB | 2 hr | |
| Nov 24, 7:06 AM CST | Tornado Warning | MOB | Mobile | 24 min |
| Nov 24, 7:35 AM CST | Severe Thunderstorm Warning | MOB | Baldwin | 55 min |
| Nov 24, 7:47 AM CST | Tornado Warning | MOB | Baldwin, Mobile | 58 min |
| Nov 24, 8:16 AM CST | Tornado Warning | MOB | Covington | 29 min |
| Nov 24, 8:38 AM CST | Special Marine Warning | MOB | 2 hr | |
| Nov 24, 1:55 AM CST | Tornado Warning | MOB | Stone | 35 min |
| Nov 24, 2:34 AM CST | Tornado Warning | MOB | Perry | 26 min |
| Nov 24, 2:58 AM CST | Tornado Warning | MOB | Greene | 32 min |
| Nov 24, 5:03 AM CST | Tornado Warning | MOB | George, Perry, Stone | 27 min |
| Nov 24, 5:44 AM CST | Severe Thunderstorm Warning | MOB | Greene | 31 min |
| Nov 24, 8:24 AM CST | Tornado Warning | MOB | Santa Rosa | 36 min |
Nearby
Special Marine Warnings in Alabama, 2004Every special marine warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.